I am 37 years old, mail.
In the last two weeks I am suffering from strong pain in my upper stomach.
I had ulcer before and I was trated with PPI medicen. This time, I am taking a PPI pill two times a day as before but there is no response. The pain is only increasing. What can be the reason?
thanks in advane
It can depend on the med and the person. Not all meds work for each person, so you may have to change what you're taking. In some people it can also take a number of weeks before any change is noted despite manufacturer's saying they'll work in 2 weeks.
You may also want to consider following a GERD diet which can be of help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.